MathSciNet Relay Station
MathSciNet bibliographic data
MR1287509 65L05 (65H99)
Abbaoui, K.; Cherruault, Y. Convergence of Adomian's method applied to differential equations. Comput. Math. Appl. 28 (1994), no. 5, 103–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement